UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Matched asymptotic expansions for bent and twisted rods: applications for cable and pipeline laying

Stump, DM; van der Heijden, GHM; (2000) Matched asymptotic expansions for bent and twisted rods: applications for cable and pipeline laying. JOURNAL OF ENGINEERING MATHEMATICS , 38 (1) pp. 13-31. 10.1023/A:1004634100466.

Full text not available from this repository.
Type: Article
Title: Matched asymptotic expansions for bent and twisted rods: applications for cable and pipeline laying
DOI: 10.1023/A:1004634100466
Keywords: Science & Technology, Technology, Physical Sciences, Engineering, Multidisciplinary, Mathematics, Interdisciplinary Applications, Engineering, Mathematics, rod theory, matched asymptotic expansions, boundary layers, catenary, heavy cables, pipelines, buoyancy forces, BENDING STIFFNESS
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Engineering Science
URI: http://discovery.ucl.ac.uk/id/eprint/156874
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item